MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 54

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 54
Catalog Number 01.26.54MB
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 06/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 july 2017.Lot 120582: (b)(4) items manufactured and released on 08 june 2012.Expiration date: 2017-04-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of discomfort.The surgeon determined that the cup was malpositioned.Primary x-rays are not available.The surgeon revised the cup, liner and head.The surgery was completed successfully.X-rays and explants are not available.

Brand Name
VERSAFITCUP ACETABULAR SHELL Ø 54
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6692850
Report Number3005180920-2017-00359
Device Sequence Number772303
Product Code MEH
UDI-Device Identifier07630030808128
UDI-Public07630030808128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Catalogue Number01.26.54MB
Device Lot Number120582
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2017
Initial Report FDA Received Date07/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;